# SDR 98ZZZX986

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23057344
- Condition: Malfunctioned
- Location: Engine
- Component: Bendix, 252464429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONROL UNIT WENT FROM 63 PERCENT TO 80 PERCENT AT FLIGHT IDLE SETTING, UNCOMMANDED.
